# SDR NACA2022061900001

- Difficulty date: June 19, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,602 hours, 17,954 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH ENGINE PRV FORWARD CLAMPS HAVE PNEUMATIC LEAK. RH ENG PRV E-SEALS REMOVED AND REPLACED IAW AMM 36-11-18, LEAK CHECK GOOD.
